On small Carnot-Carathéodory spheres

Yu. Baryshnikov

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)

    Abstract

    The sphericity of small cc-spheres is proved for homogeneous and 2-step distributions.
    Original languageEnglish
    Pages (from-to)259-265
    JournalGeometric and Functional Analysis
    Volume10
    Issue number2
    DOIs
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'On small Carnot-Carathéodory spheres'. Together they form a unique fingerprint.

  • Cite this